Journal of Mathematics of Kyoto University

Refinement in terms of capacities of certain limit theorems on an abstract Wiener space

Tetsuya Kazumi

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 32, Number 1 (1992), 1-29.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250519593

Digital Object Identifier
doi:10.1215/kjm/1250519593

Mathematical Reviews number (MathSciNet)
MR1145641

Zentralblatt MATH identifier
0791.60003

Subjects
Primary: 60H07: Stochastic calculus of variations and the Malliavin calculus
Secondary: 28C20: Set functions and measures and integrals in infinite-dimensional spaces (Wiener measure, Gaussian measure, etc.) [See also 46G12, 58C35, 58D20, 60B11] 31C15: Potentials and capacities 46G12: Measures and integration on abstract linear spaces [See also 28C20, 46T12] 60B12: Limit theorems for vector-valued random variables (infinite- dimensional case)

Citation

Kazumi, Tetsuya. Refinement in terms of capacities of certain limit theorems on an abstract Wiener space. J. Math. Kyoto Univ. 32 (1992), no. 1, 1--29. doi:10.1215/kjm/1250519593. https://projecteuclid.org/euclid.kjm/1250519593


Export citation